# SDR 2010F00181

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: General aviation
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 42,525 hours, 18,894 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M0110302
- Part serial: 7123W014
- Condition: Separated
- Location: Nr 3 Mlg
- Part time: 5 hours, 4 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON LANDING THE NR 3 MAIN TIRE RECAP SEPARATED FROM THE TIRE BODY, CAUSING ACFT DAMAGE.
